# SDR IPXA2015080592043

- Difficulty date: July 18, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N170UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 10,794 hours, 6,742 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327073400100
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10 YEAR, MAIN CABIN FLOOR PANEL FOUND CRACKED.  REPAIRED THE FLOOR PANEL IAW EO A300-5320-42721F.
